# SDR CALA2022081702114

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 39,448 hours, 13,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat 22 Abc To 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGITING FROM SEAT 22 ABC TO 31 ABC INOP. CHECK BATTERY PACK CHECK GOOD SHORT IN WIRE CONECTER AT SEAT 19 TRACK WIRE RUN. FOUND UNSECURED AND PINCHED PATH LIGHTING WIRE ON SEAT TRACK 22ABC, INSPECTED WIRE, NO DEFECTS FOUND . SECURED WIRE TO SEAT TRACK PATH CONDUIT, OPS. CHECKS GOOD. NO FURTHER ACTION NEEDED.
